MathSciNet Relay Station
MathSciNet bibliographic data
MR1130469 34K15 (34K40)
Jaroš, Jaroslav On characterization of oscillations in first-order linear neutral differential equations. Funkcial. Ekvac. 34 (1991), no. 2, 331–342.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement